MAUDE Adverse Event Report: TI MATRIXRIB PRE-CONTOURED PL 16 HOLES FOR LEFT RIBS 4 & 5; PLATE, FIXATION, BONE

TI MATRIXRIB PRE-CONTOURED PL 16 HOLES FOR LEFT RIBS 4 & 5; PLATE, FIXATION, BONE
Model Number 04.501.003
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent removal procedure due to the screws being placed improperly and the plate palpable to the skin.The patient is experiencing pain.This complaint involves seven (7) devices.This report is for one (1)ti matrixrib pre-contoured pl 16 holes for left ribs 4 & 5.This is report 1 of 7 for (b)(4).

Brand Name
TI MATRIXRIB PRE-CONTOURED PL 16 HOLES FOR LEFT RIBS 4 & 5
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key12752100
Report Number2939274-2021-06484
Device Sequence Number9230762
Product Code HRS
UDI-Device Identifier10887587016962
UDI-Public(01)10887587016962
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.003
Device Catalogue Number04.501.003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: MATRIXRIB
Outcome Attributed to Adverse Event Required Intervention;